It is currently Sun Aug 20, 2017 10:00 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 24 posts ]  Go to page Previous  1, 2
Author Message
 Post subject:
PostPosted: Wed Dec 05, 2012 11:16 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Hair loss & lack of regular periods are more likely due to vitamin deficiency. Prenatal vitamins can help with the hair loss.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Dec 10, 2012 11:25 pm 
Offline
New Poster
New Poster

Joined: Mon Dec 03, 2012 11:32 pm
Posts: 3
Actually, I think it also has something to do with the pill I was on. I was taking it continuously & only getting 3-4 periods a year until this past year where the last 2 times tapered off and this past time nothing at all & I just haven't taken it since b/c I wanted to wait for my period to come & it still hasn't. I've read a lot about all this these past few weeks & you're right about the vitamin deficiency, too. I may be somewhat Zinc deficient, which is kind of obscure in the vitamin world, but I've been low on Zinc in the past & it caused some hair loss then, too. So this is also for others who may be losing hair -- make sure you are taking enough Zinc, B-vitamins (including Biotin!), and NOT too much vitamin A. All these things can trigger hair loss. But I read that stopping my pill may have done this as well. I just find it odd, though, that Suboxone seemed to have caused an immediate change in the texture of my hair, ever since I started taking it. Anyway. Thanks to whoever is listening (reading). Just writing this is kind of therapeutic.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Feb 15, 2013 12:58 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Dec 16, 2012 12:15 am
Posts: 6
I wanna first start by saying I HATE SUBOXONE!!! ive been on 20 mg since december after going through a speedy methadone detox from 95mg to 25mg in a month... when everything started going south... for sure methadone was crap, i mean there's a reason why i quit heroin... it was not to be high anymore and on methadone i felt high all the time, i had no concentration and memory. but nothing prepared me for what came after being on subs... I can't sleep anymore... i order to fall asleep i need to take 10 mg flexeril (muscle relaxant), 50 mg seroquel, 50 mg lyrica and 35 mg elavil basically i need to knock myself out.... trust me i tried to be patient and i waited to see if my sleep patterns would get better naturally but naaaaahh its just not happening. On top of that, i feel anxious but worst i feel depressed... when i originally first detoxed i felt it creeping in... and i thought bah maybe its normal im going through major changes but ever since ive been on suboxone its just there.... like a shadow following me around. I dont feel like getting up in the morning, ive lost the majority of my clients, i have no energy and motivation to go work. Also, PAIN!!! everywhere... but mostly my lower back its killing me, it wakes me up at night.... sometimes i get pain in my legs like someone pulling at my nerves... headaches... and lets not forget HAIR LOSS ... but i have to say it has been thinning ever since ive been taking opiates... because everytime ive been off them i would see my hair getting fuller again... but i have to specify that it seems to be getting worst ever since ive been on suboxone... Also girls... i've been reading online that perhaps if you are on depo provera a birth control medication thats one of the side afftects... ive been on it for a year and i will stop taking them because of that.... so yeah i needed to vent... thx


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Feb 15, 2013 1:14 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Question to those losing hair..

I actually did lose hair in the beginning, I remember that now that I think about it but I didn't assume it was the suboxone. When I was on methadone for the first two years, I blew up and gained a lot of weight. I had that bloated look and was carrying a lot more weight than I was sued to carrying. When I switched to suboxone, I lost all the methadone weight pretty quickly, like in 2 months. That is when my hair started thinning considerably. I just figured it was from losing weight rapidly, lack of vitamins and/ or stress from a new job.

Is anyone else losing weight as well? I may have missed this somewhere...


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 24 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group